# SDR GLBA20100617F

- Difficulty date: June 15, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N173YV
- Make and model: Beech 1900D
- Aircraft serial: UE173
- Aircraft time: 24,848 hours, 41,683 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Gear Handle
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SIG EVENT - PILOT REPORTED THAT WHEN ATTEMPTING TO EXTEND THE LANDING GEAR, GEAR DID NOT EXTEND, IN TRANSIT GEAR HANDLE LIGHT CAME ON INTERMITTANTLY, THEN EXTINGUISHED, WITH HANDLE DOWN, DID NOT RECEIVE 3 GREENS, UPON PERFORMING MANUAL EXTENDED AND RECEIVED 3 GREEN LIGHT INDICATION. MAINTENANCE FOUND "J" HOOK ON HANDLE DID NOT RELEASE, IN TRANSIT LIGHTS DID NOT ILLUMINATE, FOUND GEAR HANDLE ASSY CONNECTOR NOT FULLY CONNECTED, SECURED CANNON PLUG ON HANDLE, REINSTALLED HANDLE IAW GMM 12.15.0 AND PERFORMED OPERATIONAL CHECKS GOOD IAW AIM CHAPTER 10 MC 10-32-01.
